# SDR QMLA2025082320091

- Difficulty date: August 23, 2025
- Submitted: August 23, 2025
- Operation: Air carrier
- Aircraft: N817LV
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0651
- Aircraft time: 4,762 hours, 20,783 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING RUN-UP FOR FLT, CREW NOTICED WHAT THEY DESCRIBED AS A BURNING ODOR.  NO OTHER ABNORMAL INDICATIONS OBSERVED. ACFT SHUTDOWN NORMALLY, MX WERE NOTIFIED & ACFT WAS TAKEN OOS.  DETAILED INSPECT OF COCKPIT WIRING & ELECT CONNECTIONS CONDUCTED.  ACFT WAS CHARGED FOR APPROX 3 HRS USING CHARGING CART. ACFT WAS RUN AT IDLE FOR 3 MINS,  FLT FOR 3 ADDITIONAL MINUTES.  NO BURNING ODOR WAS NOTICED.  ACFT CLEARED FOR A POST-UNSCHEDULED MAINT FLT.  FLT CONDUCTED & LASTED 13 MINUTES.  ALL ACFT SYS WERE TURNED ON & UTILIZED AS NORMAL THROUGHOUT THE DURATION OF THE 13-MINUTE FLT, NO BURNING ODOR OBSERVED.  ARCT RETURNED TO SERVICE.
